# SDR SWAA2024092031728

- Difficulty date: August 28, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N555LV
- Make and model: Boeing 737-7BD
- Aircraft serial: 36726
- Aircraft time: 42,177 hours, 24,717 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION MULTIPLE SPOTS AT AFT CARGO FLOOR STRUCTURE RT Z CHANNEL FROM STA 727D TO STA 767.<[01] RIGHT Z CHANNEL FOUND OUT OF LIMITS; TO BE REPLACED ON TASKCARD TTG8Q00VJ8P9. CORRECTION TO STEP 1: REMOVED CORROSION FROM AFT CARGO RT 'Z' CHANNEL FROM STA 727D TO STA 767 AS PER SRM 51-10-02-0G-0. CHECKED LIMITS OF REWORKED AREA ORIGINAL THICKNESS: .040' MATERIAL REMOVED: .003' MATERIAL REMAINING: .037' AREA FOUND TO BE WITHIN LIMITS PER SRM 53-00-53-1A-2. BUT RIGHT Z CHANNEL WAS FOUND OUT OF LIMITS ON TASKCARD TTG8Q00VJ8P9 AND TO BE REPLACED.;[03] VERIFIED STEP 2.
